African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 245

Review

Some propertıes of fuzzy contınuıty functıons

Cahit TAŞDEMIR
  • Cahit TAŞDEMIR
  • Tatvan Vocational School, Bitlis Eren University, Bitlis, Turkey.
  • Google Scholar


  •  Received: 31 March 2017
  •  Accepted: 18 May 2017
  •  Published: 31 July 2017

How to cite this article

APA /
TAŞDEMIR, C. (2017). Some propertıes of fuzzy contınuıty functıons. African Journal of Mathematics and Computer Science Research, 10(2), 14-17.
Chicago /
Cahit TAŞDEMIR. "Some propertıes of fuzzy contınuıty functıons." African Journal of Mathematics and Computer Science Research 10, no. 2 (2017): 14-17.
MLA /
Cahit TAŞDEMIR. "Some propertıes of fuzzy contınuıty functıons." African Journal of Mathematics and Computer Science Research 10.2 (2017): 14-17.